Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 32, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 9, 2011, 2:28 AM CST for 6 counties in Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2011, 2:28 AM CST (08:28 UTC)
- Expired
- Mar 9, 2011, 5:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Attala County, MS, Choctaw County, MS, Lowndes County, MS, Noxubee County, MS, Oktibbeha County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 92 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 3:00 AM CST | FLASH FLOOD | Starkville, MS | WATER WAS COVERING A PORTION OF HWY 182 BETWEEN JACKSON AND MONTGOMERY ROADS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 542 m²/s²
- 0-3 km storm-relative helicity
- 664 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
209
WGUS54 KJAN 090828
FFWJAN
MSC007-019-087-103-105-159-091130-
/O.NEW.KJAN.FF.W.0032.110309T0828Z-110309T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
228 AM CST WED MAR 9 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATTALA COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF KOSCIUSKO...
CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF LOUISVILLE...
LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...
OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF STARKVILLE...
* UNTIL 530 AM CST
* AT 228 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF WEST POINT TO 16 MILES NORTHWEST OF
CARTHAGE...MOVING EAST AT 25 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN
THE PAST THREE HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SMYRNA...CRAIG SPRINGS...ZAMA...SESSUMS...BETHEDEN...OKTOC...KOLOLA
SPRINGS...BENT OAK...MILLCREEK...CENTER RIDGE...CALEDONIA...
STEENS...CRAWFORD...BROOKSVILLE...VERNON...MASHULAVILLE...
DEERBROOK...MACON...BIGBEE VALLEY...GHOLSON...PRAIRIE POINT...
PAULETTE AND COOKSVILLE
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS IN EXCESS OF TWO INCHES A HOUR CAN CAUSE WIDESPREAD
FLOODING IN AND AROUND THE CITY OF COLUMBUS INCLUDING THE FOLLOWING
AREAS: THE MASONIC SUBDIVISION ALONG MAGBY CREEK...AREAS ALONG THE
LUXIPALILA CREEK FROM CBDG CONTINUANCE SOUTH OF MAIN AND WEST OF
COLUMBUS...SOUTH OF 182...THE MISSISSIPPI UNIVERSITY FOR WOMEN
INCLUDING 15TH STREET AT COLLEGE STREET...LOCATIONS ALONG MOORES
CREEK...AND THE COLUMBUS BRICK DETENTION POND.
RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON ROADS IN AND AROUND THE CITY OF MACON...INCLUDING FOOT ROAD...
PERKINS ROAD AND FIRTH LAKE ROAD...SOUTH OF THE CITY OF MACON...AND
FOX CHASE ROAD EAST OF THE CITY OF MACON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3292 8835 3293 8972 3288 8973 3289 8982
3301 8987 3306 8984 3330 8951 3329 8946
3334 8945 3345 8930 3357 8882 3357 8867
3351 8866 3355 8852 3353 8847 3366 8850
3375 8825 3374 8824
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 8:25 PM CST, 6 hours 3 minutes earlier.
Area forecast discussion, Mar 8, 8:25 PM CST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
825 PM CST TUE MAR 8 2011
.UPDATE...TORNADO WATCH NUMBER 44 RECENTLY ISSUED TO REPLACE
EXPIRING WATCH NUMBER 42...LASTING THROUGH 3 AM. IN ADDITION TO
REPLACING COUNTIES IN PREVIOUS WATCH AROUND A TIER OF COUNTIES AND
PARISHES WERE ADDED ON THE NORTH SIDE OF THE PREVIOUS NORTHERN WATCH
FRINGE. PRODUCTS UPDATED AND RESENT TO REFLECT THE WATCH.
CURRENTLY WATCHING WARM FRONT EXTENDING FROM NORTHWEST TO SOUTHEAST
(FROM FAR SOUTHEAST MS TO NORTH CENTRAL LA). THIS BOUNDARY HAS
PREVIOUSLY BEEN ANCHORED PRETTY SOLIDLY BY HEAVY RAIN CONVECTIVE
CLUSTER OVER SE LA AND SE MS. HOWEVER...THIS CLUSTER HAS RECENTLY
BROKEN UP AND IS ALLOWING WARM FRONT TO PROGRESS NORTH MORE RAPIDLY.
AMPLE LOW LEVEL MOISTURE (MID TO UPPER 60S DEWPOINTS) EXISTS SOUTH
OF THE WARM FRONT...AND THIS IS EXPECTED TO SPILL NORTH TOWARDS
HEART OF THE REGION OVERNIGHT...INCREASING SEVERE RISK. THIS EVENING
THE WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS WILL PRIMARILY BE
TRIGGERED ISENTROPICALLY ATOP THIS WARM FRONT...BUT ANTICIPATE A
LARGE AXIS OF HEAVY RAIN AND STORMS EXTENDING SOUTH OF THE WARM
FRONT TO EVOLVE AND TRANSLATE EAST ACROSS THE ARKLAMISS OVERNIGHT
AND INTO EARLY WEDNESDAY MORNING.
PREVIOUS FORECAST MORE OR LESS ON TRACK AS MUCH OF THE REGION/S WX
IN THE EXTREME SHORT TERM IS BEING CONTROLLED BY COMPLICATED
MESOSCALE FACTORS. /BB/
&&
.AVIATION...FLIGHT CATS WILL BE PRIMARILY MVFR (TO LOCALLY IFR)
THROUGH THE NIGHT AND INTO WEDNESDAY MORNING AS A COLD FRONT COMES
INTO THE REGION AND PRODUCES LOW CLOUDS...AS WELL AS SHOWERS AND
THUNDERSTORMS. SOME OF THE THUNDERSTORMS THROUGH MIDDAY TOMORROW
COULD BE STRONG TO SEVERE AND THUS CAPABLE OF PRODUCING MAJOR
TURBULENCE. SOUTHEAST TO SOUTH WINDS TONIGHT WILL GUST UP TO 20 MPH
AT TIMES...WITH WINDS SHIFTING TO THE WEST AND NORTHWEST IN THE
MORNING THROUGH MIDDAY HOURS TOMORROW. EXPECT SKIES TO MAINLY
IMPROVE TO VFR AFTER FROPA...ALTHOUGH CLOUDS WILL STILL ABOUT AND
SOME CEILINGS (PARTICULARLY NORTH OF I-20) MAY SNEAK BELOW 3 KFT AT
TIMES. /BB/
&&
.PREV DISCUSSION... /ISSUED 441 PM CST TUE MAR 8 2011/
DISCUSSION...HIGH-END SEVERE WEATHER AND FLASH FLOODING IS STILL
ANTICIPATED THROUGH TONIGHT AND INTO TOMORROW MORNING. FORECAST
THINKING IS STILL ABOUT THE SAME...WITH THE GREATEST RISK FOR SEVERE
WEATHER ALONG AND WEST OF THE MS RIVER EXTENDING SOUTHEAST ACROSS
SOUTH CENTRAL MS...AND THE GREATEST RISK FOR FLASH FLOODING ALONG
AND SOUTHEAST OF THE NATCHEZ TRACE PARKWAY.
A WARM FRONT REMAINS DRAPED ACROSS THE ARKLAMISS THIS AFTN WITH SFC
DEWPOINTS STILL IN THE LOWER 50S ALONG THE HWY 82 CORRIDOR FROM GWO
TO GTR...WHILE UPPER 60S DEWPOINTS WERE SURGING INLAND AND
APPROACHING THE NATCHEZ AREA PRIOR TO SUNSET. SCATTERED MOSTLY
ELEVATED STORMS HAVE CONTINUED FOR MUCH OF THE DAY...BUT
SURFACE-BASED STORMS HAVE BEEN MOVING INTO THE HIGHWAY 84 CORRIDOR
WITH THE MOST INTENSE STORMS NOW APPROACHING THE COLUMBIA TO
HATTIESBURG AREA.
THE LATEST GUIDANCE INDICATES THE WARM SECTOR WILL CONTINUE TO SURGE
INLAND AND EXPECT MID 60S SFC DEWPOINTS WILL APPROACH THE I-20
CORRIDOR DURING THE NIGHT WITH MIXED LAYER CAPE EXCEEDING 700 J/KG...
GIVEN THE VERY STRONG SHEAR EXPECTED (0-1KM 35-40KTS, 0-6KM >50KTS)
AND HIGH VORTICITY GENERATION POTENTIAL OVER NE LA INTO SRN MS...WE
ARE STILL VERY CONCERNED WITH THE RISK FOR STRONG TORNADOES OVER SRN
AND WRN PORTIONS OF THE FORECAST AREA...WITH THE RISK DECREASING
SHARPLY OVER NC/NE PORTIONS OF MS ALONG THE HWY 82 CORRIDOR WHERE
INSTABILITY SHOULD REMAIN ELEVATED FOR THE MOST PART.
THE RISK FOR SEVERE WEATHER AND FLOODING WILL BECOME MOSTLY CONFINED
TO SOUTHEAST PORTIONS OF THE ARKLAMISS WEDNESDAY MORNING...WITH
DRIER CONDITIONS MOVING INTO THE ENTIRE AREA FOR THE AFTN. /EC/
HYDROLOGY...VERY STRONG MOISTURE TRANSPORT WITH PRECIPITABLE WATER
VALUES IN EXCESS OF 1.5 INCHES...A VERY RICH BOUNDARY LAYER...AND
INCREASINGLY DEEP MOISTURE PROFILES WILL SUPPORT INTENSE RAINFALL
RATES IN TSTM ACTIVITY...AS HAS ALREADY BEEN THE CASE OVER SC/SE MS.
DEEP LAYER WIND FIELDS BECOME MORE UNIDIRECTIONAL THROUGH THE NIGHT
AND WILL SUPPORT AN INCREASED POTENTIAL FOR TRAINING STORMS. HIGH
RES WRF OUTPUT INDICATES THE POTENTIAL FOR > 5 TO 7 INCHES OF
RAINFALL SOUTH OF I-20 OVER SC/SE MS TONIGHT INTO WED MORNING. THERE
ARE SOME INDICATIONS OF BI-MODAL QPF MAXES AS PRIMARY TROUGH AXIS
APPROACHES AND INCITES TSTM COMPLEX OVER WRN PORTIONS OF THE AREA
LATER THIS EVNG...WHILE THE COMPLEX OVER SC/SE MS REMAINS ANCHORED
THERE. THE OVERALL MODEL CONSENSUS SHOWS THAT THE CURRENT FLASH
FLOOD WATCH NEEDS TO BE EXPANDED A LITTLE FARTHER NW INTO NC MS AND
AMOUNTS HAVE BEEN BEEFED UP A BIT AS WELL. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 62 73 39 61 / 100 52 3 0
MERIDIAN 61 78 38 64 / 100 91 5 0
VICKSBURG 62 71 39 60 / 100 39 3 0
HATTIESBURG 63 81 42 65 / 100 96 2 0
NATCHEZ 60 69 40 60 / 100 46 2 0
GREENVILLE 57 64 38 58 / 100 20 4 0
GREENWOOD 55 68 37 57 / 100 32 6 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MSZ026>033-
036>039-042>066-072>074.
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR LAZ016-023>026.
AR...NONE.
&&
50Hazardous weather outlook, Mar 8, 3:59 PM CST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 359 PM CST TUE MAR 8 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047>049-053>056- 059>066-072>074-092200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 359 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY HIGH END SEVERE WEATHER...INCLUDING THE POSSIBILITY OF STRONG TORNADOES...AND FLASH FLOODING...WILL BE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND SEVERE WEATHER INCLUDING TORNADOES...DAMAGING WIND GUSTS GREATER THAN 75 MPH...AND HAIL TO THE SIZE OF GOLF BALLS. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ018-019-025-027-034>037-041>045-050>052-057-058-092200- BOLIVAR-SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ATTALA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-SCOTT-NEWTON- LAUDERDALE-JASPER-CLARKE- 359 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... .DAY ONE...TONIGHT AND WEDNESDAY SEVERE WEATHER AND FLASH FLOODING WILL BE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND SEVERE WEATHER INCLUDING TORNADOES...DAMAGING WIND GUSTS UP TO 60 MPH...AND HAIL TO THE SIZE OF QUARTERS. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ026-028>033-038-039-046-092200- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON- NOXUBEE-KEMPER- 359 PM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... .DAY ONE...TONIGHT AND WEDNESDAY STRONG TO SEVERE THUNDERSTORMS AND FLASH FLOODING WILL BE POSSIBLE TONIGHT AS A STRONG STORM SYSTEM MOVES ACROSS THE ARKLAMISS. SCATTERED THUNDERSTORMS THIS EVENING WILL EVOLVE INTO A SLOW-MOVING LINE OF STORMS LATE TONIGHT. A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH STRONG WIND SHEAR WILL SUPPORT TORRENTIAL RAINFALL AND ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO 60 MPH AND HAIL. THE RISK OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. EC
In the hours before
Local storm report, Mar 9, 1:30 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM FLASH FLOOD HEIDELBERG 31.89N 88.99W
03/09/2011 JASPER MS EMERGENCY MNGR
WATER IS COVERING THREE STREETS IN HEIDELBERG WITH TWO
FEET OF WATER...INCLUDING CLAIBORNE RD...GULF AVE...AND
IRONWOOD.
&&
BKLocal storm report, Mar 9, 1:41 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
141 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG CRYSTAL SPRINGS 31.99N 90.36W
03/09/2011 COPIAH MS EMERGENCY MNGR
TREE DOWN ON POWERLINES
&&Local storm report, Mar 9, 1:56 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM FLASH FLOOD YAZOO CITY 32.86N 90.41W
03/09/2011 YAZOO MS LAW ENFORCEMENT
GRAND AVE BETWEEN 7TH AND 11TH STREETS IS FLOODED AS WELL
AS THE PARK NEXT TO THE FOUCHE PARK APARTMENTS.
&&
BKLocal storm report, Mar 9, 2:06 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
206 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD NATCHEZ 31.55N 91.39W
03/09/2011 ADAMS MS EMERGENCY MNGR
FLOODING AT TURTLE LANE DUE TO BLOCKED DRAIN. WATER GOT
INTO ONE OR TWO VEHICLES.
&&Local storm report, Mar 9, 2:23 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
223 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 AM TSTM WND DMG 3 NW LORMAN 31.85N 91.09W
03/09/2011 JEFFERSON MS LAW ENFORCEMENT
A FEW POWER LINES DOWN ALONG HWY 552
&&Local storm report, Mar 9, 2:28 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
228 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD ST. JOSEPH 31.92N 91.24W
03/09/2011 TENSAS LA LAW ENFORCEMENT
TWO STREETS ARE UNDER WATER IN TOWN AND ARE BLOCKED.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:02 PM CST | Flash Flood Warning | JAN | Lincoln | 118 min |
| Mar 8, 6:41 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 49 min |
| Mar 8, 6:42 PM CST | Flash Flood Warning | JAN | Forrest | 102 min |
| Mar 8, 7:01 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 20 min |
| Mar 8, 7:11 PM CST | Flash Flood Warning | JAN | Lamar, Marion | 84 min |
| Mar 8, 7:13 PM CST | Flash Flood Warning | JAN | Lawrence | 2 hr |
| Mar 8, 7:41 PM CST | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Leake | 8 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Leake | 9 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Leake | 4 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Attala | 37 hr |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Leake | 7 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Mar 8, 8:21 PM CST | River Flood Warning | JAN | Copiah, Simpson | 6 days |
| Mar 8, 8:29 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| Mar 8, 8:30 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis | 2 hr |
| Mar 8, 8:34 PM CST | River Flood Warning | JAN | Noxubee | 6 days |
| Mar 8, 9:00 PM CST | Flash Flood Warning | JAN | Smith | 2 hr |
| Mar 8, 9:18 PM CST | River Flood Warning | JAN | Covington, Jones | 48 hr |
| Mar 8, 9:23 PM CST | River Flood Warning | JAN | Forrest | 48 hr |
| Mar 8, 9:45 PM CST | Flash Flood Warning | JAN | Rankin, Simpson | 2 hr |
| Mar 8, 9:57 PM CST | Flash Flood Warning | JAN | Jasper, Jones | 10 hr |
| Mar 8, 10:31 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 19 min |
| Mar 8, 10:32 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis | 118 min |
| Mar 8, 10:45 PM CST | Areal Flood Warning | JAN | Franklin, Lawrence, Lincoln | 4 hr |
| Mar 8, 10:56 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 35 min |
| Mar 8, 11:00 PM CST | Flash Flood Warning | JAN | Smith | 2 hr |
| Mar 8, 11:32 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 73 min |
| Mar 8, 11:38 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 52 min |
| Mar 9, 12:02 AM CST | Flash Flood Warning | JAN | Clarke, Lauderdale | 7 hr |
| Mar 9, 12:07 AM CST | Severe Thunderstorm Warning | JAN | Adams | 23 min |
| Mar 9, 12:18 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson, Warren | 3 hr |
| Mar 9, 12:28 AM CST | Flash Flood Warning | JAN | Adams | 3 hr |
| Mar 9, 12:40 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 65 min |
| Mar 9, 12:41 AM CST | Areal Flood Warning | JAN | Covington | 3 hr |
| Mar 9, 12:58 AM CST | Severe Thunderstorm Warning | JAN | Adams | 47 min |
| Mar 9, 1:04 AM CST | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 3 hr |
| Mar 9, 1:32 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Madison, Rankin, Simpson, Smith | 43 min |
| Mar 9, 1:46 AM CST | Tornado Warning | JAN | Rankin | 31 min |
| Mar 9, 2:02 AM CST | Flash Flood Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 3 hr |
| Mar 9, 2:36 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 39 min |
| Mar 9, 2:43 AM CST | Flash Flood Warning | JAN | Newton, Scott, Smith | 3 hr |
| Mar 9, 3:03 AM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 3 hr |
| Mar 9, 3:09 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 2 hr |
| Mar 9, 3:19 AM CST | Flash Flood Warning | JAN | Kemper | 3 hr |
| Mar 9, 3:24 AM CST | Flash Flood Warning | JAN | Adams | 2 hr |
| Mar 9, 3:59 AM CST | Areal Flood Warning | JAN | Holmes, Yazoo | 4 hr |
| Mar 9, 4:07 AM CST | Flash Flood Warning | JAN | Lamar, Marion | 4 hr |
| Mar 9, 4:31 AM CST | River Flood Warning | JAN | Forrest | 62 hr |
| Mar 9, 4:31 AM CST | River Flood Warning | JAN | Covington, Forrest | 52 hr |
| Mar 9, 4:35 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 25 min |
| Mar 9, 4:59 AM CST | Tornado Warning | JAN | Jones | 16 min |
| Mar 9, 5:03 AM CST | Flash Flood Warning | JAN | Franklin, Lawrence, Lincoln | 117 min |
| Mar 9, 5:17 AM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
| Mar 9, 5:47 AM CST | Areal Flood Warning | JAN | Newton, Scott, Simpson, Smith | 3 hr |
| Mar 9, 6:23 AM CST | River Flood Warning | JAN | Lowndes | 3 days |
| Mar 9, 6:44 AM CST | River Flood Warning | JAN | Madison, Yazoo | 10 days |
| Mar 9, 6:44 AM CST | River Flood Warning | JAN | Hinds, Warren | 9 days |
| Mar 9, 7:01 AM CST | Areal Flood Warning | JAN | Clarke, Lauderdale | 3 hr |
| Mar 9, 7:58 AM CST | Areal Flood Warning | JAN | Covington, Jasper, Jones | 3 hr |
| Mar 9, 9:56 AM CST | Areal Flood Warning | JAN | Lowndes | 12 hr |
| Mar 9, 10:20 AM CST | River Flood Warning | JAN | Franklin | 10 hr |
| Mar 9, 11:18 AM CST | River Flood Warning | JAN | Lawrence | 6 days |
| Mar 9, 11:21 AM CST | River Flood Warning | JAN | Simpson | 69 hr |
| Mar 9, 11:40 AM CST | River Flood Warning | JAN | Marion | 9 hr |
| Mar 9, 11:48 AM CST | River Flood Warning | JAN | Clarke | 70 hr |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.